List of citations in Numdam for : The minimal orbit in a simple Lie algebra and its associated maximal ideal

Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 9 (1976) no. 1, p. 1-29

Michel, Jean-Philippe

Annales de l'Institut Fourier, Volume 64 (2014) no. 4, p. 1581-1609


Joseph, Anthony

Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 31 (1998) no. 1, p. 17-45

Arnal, Didier; Benamor, Hádi; Cahen, Benjamin

Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 6, Volume 7 (1998) no. 2, p. 169-184

El Assoudi, R.; Gauthier, J. P.; Kupka, I. A. K.

Annales de l'I.H.P. Analyse non linéaire, Volume 13 (1996) no. 1, p. 117-133

Joseph, Anthony

Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 25 (1992) no. 1, p. 1-45

Zahid, Aboubeker

Bulletin de la Société Mathématique de France, Volume 117 (1989) no. 4, p. 451-477

Joseph, Anthony

Bulletin de la Société Mathématique de France, Volume 107  (1979), p. 139-159

Ne'eman, Yuval

Annales de l'I.H.P. Physique théorique, Volume 28 (1978) no. 4, p. 369-378

Borho, Walter

Séminaire Bourbaki : vol. 1976/77, exposés 489-506, Séminaire Bourbaki no. 19  (1978), Talk no. 489, p. 1-18